MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO LEG WRAP BLKT ASSY CLIK TITE; THERMAL REGULATING SYSTEM

STRYKER MEDICAL-KALAMAZOO LEG WRAP BLKT ASSY CLIK TITE; THERMAL REGULATING SYSTEM
Model Number 8001-061-540
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the blanket was leaking while in use on a patient.There are no reports of adverse consequences.
 
Additional Manufacturer Narrative
Investigation completed, h codes updated to reflect results.
 
Event or Problem Description

Brand Name
LEG WRAP BLKT ASSY CLIK TITE
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11933815
Report Number0001831750-2021-00928
Device Sequence Number4490918
Product Code DWJ
UDI-Device Identifier07613327175073
UDI-Public07613327175073
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8001-061-540
Device Catalogue Number8001061540
Device Lot Number0298A5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1